# SDR SWAA2023072882019

- Difficulty date: July 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,699 hours, 31,117 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN APPROXIMATELY 9IN CRACK AT LEFT WHEEL WELL VAPOR BARRIER LBL 31.83. WING CENTER SECTION REAR SPAR.<[01] REF LOG PAGE # 2404650 FOR DUPLICATE WRITE UP
